# SDR SWIA20190415762

- Difficulty date: February 20, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 37,420 hours, 34,994 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 235-250
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RH SIDE OF FWD FUSELAGE, AFT OF PITOT PROBE, BETWEEN FS 250-235.   REPAIRED DENT DAMAGE  TO RH SIDE OF FUSELAGE AFT OF PITOT PROBE BETWEEN F.S. 250-235, IAW REO.
